Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 35, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 8, 2015, 5:05 PM MDT for Otero County, Colorado. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2015, 5:05 PM MDT (23:05 UTC)
- Expired
- May 8, 2015, 5:30 PM MDT
- In force
- 25 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Otero County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 8, 2:00 PM MDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.1 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
859
WUUS55 KPUB 082305
SVRPUB
COC089-082330-
/O.NEW.KPUB.SV.W.0035.150508T2305Z-150508T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
505 PM MDT FRI MAY 8 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL OTERO COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 530 PM MDT
* AT 504 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF TIMPAS...OR 17 MILES WEST OF LA JUNTA...MOVING NORTHEAST AT 25
MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
LA JUNTA...NORTH LA JUNTA...ROCKY FORD AND SWINK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3778 10388 3794 10400 3810 10365 3793 10350
TIME...MOT...LOC 2304Z 239DEG 23KT 3791 10386
HAIL...1.75IN
WIND...<50MPH
$$
EP1 follow-up statement
230
WWUS55 KPUB 082323
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
523 PM MDT FRI MAY 8 2015
COC089-082330-
/O.CON.KPUB.SV.W.0035.000000T0000Z-150508T2330Z/
OTERO CO-
523 PM MDT FRI MAY 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM MDT
FOR CENTRAL OTERO COUNTY...
AT 523 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
TIMPAS...OR 13 MILES WEST OF LA JUNTA...MOVING NORTHEAST AT 20 MPH.
HAZARD...TWO INCH HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
LA JUNTA...NORTH LA JUNTA...ROCKY FORD AND SWINK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3778 10388 3794 10400 3810 10365 3793 10350
TIME...MOT...LOC 2323Z 245DEG 17KT 3793 10378
HAIL...2.00IN
WIND...<50MPH
$$
EPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 4:02 PM MDT, 1 hour 3 minutes earlier.
Area forecast discussion, May 8, 4:02 PM MDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 402 PM MDT FRI MAY 8 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 210 PM MDT FRI MAY 8 2015 CURRENTLY...SIGNIFICANT INSTABILITY HAS DEVELOPED ACROSS THE SOUTHERN I-25 CORRIDOR WHERE STRATUS CLEARED EARLY...WITH LAPS CAPES RUNNING OVER 2000 J/KG. 0-6KM SHEAR SUFFICIENT FOR ROTATING CONVECTION...WITH 2 PERSISTENT SUPERCELLS SOUTH OF PUEBLO AS OF 2130Z. STRONGEST CONVECTION NEXT 1-3 HOURS WILL LIKELY BE ACROSS PUEBLO/LAS ANIMAS/CROWLEY/OTERO COUNTIES WHERE INSTABILITY IS GREATEST...WITH HRRR KEEPING STRONG CONVECTION GOING OVER SOUTHEAST PUEBLO COUNTY WELL INTO THE EVENING. FARTHER NORTH AROUND COLORADO SPRINGS...CLOUDS AND EARLY MORNING CONVECTION HAVE HELD DOWN INSTABILITY SOMEWHAT....THOUGH STORMS HAVE BEEN ABLE TO PRODUCE VOLUMINOUS SMALL HAIL ONCE AGAIN. MOUNTAINS WILL SEE ONLY ISOLATED STORMS...AND FAR EASTERN PLAINS NEAR THE KS BORDER LOOK TOO STABLE FOR MUCH DEEP CONVECTION...AT LEAST INTO THE EARLY EVENING. TONIGHT...CONVECTION ALONG I-25 CORRIDOR WILL CONTINUE PAST SUNSET...WITH WEAKENING STORMS SHIFTING TOWARD THE KS BORDER BY MIDNIGHT. SEVERE THREAT WILL CONTINUE SOUTHERN I-25 CORRIDOR...WITH TORNADO WATCH UNTIL 03Z LOOKING REASONABLE. MAY SEE SOME SORT OF MCS LIFT OUT OF THE TX PANH SAT MORNING....AND WILL INCREASE POPS OVER THE PLAINS TO ACCOUNT FOR THIS POSSIBILITY. LIFT INCREASES OVER CONTINENTAL DIVIDE AS UPPER LOW APPROACHES...WITH AT LEAST SOME LIGHT SNOW OVER THE HIGHER PEAKS BY MORNING. SATURDAY...STILL NOT A CLEAR CUT SOLUTION REGARDING POSITION OF SURFACE LOW AND HOW FAR WEST LOW LEVEL MOISTURE/INSTABILITY WILL REMAIN IN THE AFTERNOON. GFS/ECMWF LIFT SURFACE LOW AND WARM FRONT NORTH OF THE PALMER DIVIDE BY AFTERNOON WITH DRYLINE PUNCHING INTO KS BY SAT EVENING. LAST COUPLE RUNS OF THE NAM KEEP THE SURFACE LOW SOUTH OF KLHX UNTIL EARLY EVENING...WHICH KEEPS SURFACE AXIS OF DEEP INSTABILITY/MOISTURE FARTHER WEST AND ALLOWS AT LEAST SOME MODERATELY UNSTABLE AIR TO WRAP BACK INTO PUEBLO/EL PASO COUNTIES LATE. WILL LEAN TOWARD THE HIGHER TERRAIN RESOLUTION NAM AT THIS POINT AS CLIMATOLOGY SUPPORTS ITS SURFACE LOW POSITION NEAR KLHX...AND POSSIBLE EARLY MORNING CONVECTION ALONG THE KS BORDER MAY PUSH MOIST AIR WESTWARD FOR A TIME SAT MORNING. IF MOISTURE HOLDS IN PLACE...MASSIVE SHEAR (0-6KM SHEAR 60-70 KTS) WILL LEAD TO SEVERE STORMS OVER THE FAR EASTERN PLAINS WITH EVEN SOME STRONGER STORMS POSSIBLE BACK TOWARD PUEBLO AND COLORADO SPRINGS AS STRONG LIFT WRAPS BACK AROUND THE UPPER LOW. OVERALL...WILL KEEP POPS IN PLACE ALL DAY OVER THE FAR EASTERN PLAINS...WITH CONVECTION POSSIBLE EARLY IN THE MORNING AND A SECOND ROUND OF STORMS IN THE AFTERNOON. EASTERN MOUNTAINS/I-25 CORRIDOR WILL SEE A DRY PERIOD THROUGH THE MORNING AS WLY DOWNSLOPE INCREASES...THEN AN INCREASING CHANCE OF PRECIP BY AFTERNOON AS LOW LIFTS OUT AND STRONGER LIFT DEVELOPS UNDER THE TROWAL. REMAINING MOUNTAINS AND VALLEYS WILL SEE SCT TSRA...WITH HEAVY SNOW OVER THE HIGHER PEAKS. KEPT WINTER STORM WATCH IN PLACE FOR CENTRAL MOUNTAINS SAT...AND HOISTED A NEW WATCH FOR THE SUMMIT OF PIKES PEAK WHERE 1 TO 2 FEET OF NEW SNOW LOOKS POSSIBLE. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 210 PM MDT FRI MAY 8 2015 ...ACTIVE WEATHER PATTERN IN PLACE OVER THE WEEKEND... SATURDAY NIGHT THROUGH SUNDAY...MODELS INDICATE THAT THE UPPER LOW WILL BE LOCATED OVER SOUTH-CENTRAL CO SAT EVENING...AND WILL QUICKLY EJECT TO THE NE TO NEBRASKA SUN MORNING...THEN SOUTH DAKOTA SUN NIGHT. ACTIVITY SHOULD BE SLIGHTLY SUBDUED ACROSS THE SE PLAINS SAT NIGHT AS THE LOW MOVES NE...BUT WRAPAROUND WILL START AFFECTING THE PALMER DVD AND RAMPART RANGE. CATEGORICAL SHOWERS ARE FORECAST OVER MONUMENT HILL SAT EVE...WITH DROPPING TEMPS SWITCHING THE PCPN OVER TO SNOW OVERNIGHT. UP TO 2 INCHES OF NEW SNOW WILL BE POSSIBLE FOR MONUMENT HILL BY SUN MORNING...BUT HIGHER AMOUNTS WILL BE POSSIBLE FOR TELLER COUNTY AND ESPECIALLY PIKES PEAK SO THE PEAK HAS BEEN INCLUDED IN THE WINTER STORM WATCH. AS THE SYSTEM CONTINUES PULLING AWAY LATE SUN...SHOWER AND STORM ACTIVITY IS EXPECTED TO DIMINISH. LOOK FOR MAX TEMPS IN THE 50S TO AROUND 60F FOR MOST AREAS ON SUN...WITH OVERNIGHT MIN TEMPS IN THE LOWER TO MID 30S. MONDAY THROUGH WEDNESDAY...TEMPORARY RIDGING OVER THE STATE MON WILL GIVE WAY TO A SW FLOW ALOFT ON TUE. RESIDUAL MOISTURE IS EXPECTED TO SPARK MORE SHOWER AND STORM ACTIVITY MON AFTN AND EVE...THEN AS THE SW FLOW SETTLES IN FOR TUE A PLUME OF GULF MOISTURE WILL BE DRAWN UP ACROSS NM AND INTO COLORADO. THE BEST WINDOW FOR STORM ACTIVITY WILL OCCUR TUE AND WED...WITH THE EMPHASIS ON TUE. STORMS WILL INITIATE OVER THE HIGHER TERRAIN BOTH DAYS BY LATE MORNING...THEN TRACK E-NE OVER THE ADJACENT PLAINS THROUGH THE AFTN AND EVE. LOOK FOR MAX TEMPS TO WARM MON THROUGH WED WITH 60S ON MON TO MID TO UPPER 70S BY WED. THURSDAY AND FRIDAY...SW FLOW ALOFT REMAINS IN PLACE THROUGH THE REST OF THE WORK WEEK...WITH MAX TEMPS IN THE 70S CONTINUING. THE PLUME OF GULF MOISTURE IS FORECAST TO SLIDE TO THE EAST OUT OF THE REGION...SO STORM ACTIVITY WILL BECOME MORE ISOLATED AND DIURNAL IN NATURE AND TIED MORE TO THE HIGHER TERRAIN. MOORE && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 210 PM MDT FRI MAY 8 2015 AT KCOS...MVFR CONDITIONS THROUGH THE NIGHT WITH OCCASIONAL -SHRA/-TSRA AND PERIODS OF IFR UNDER HEAVIER PRECIP LOW CLOUDS CLEAR BRIEFLY BY LATE MORNING SAT AS STRONGER SOUTH WINDS DEVELOP...BEFORE A RENEWED CHANCE OF SHOWERS AND THUNDERSTORMS RETURNS INT THE AFTERNOON. AT KPUB...EXPECT PATCHY MVFR MVFR CONDITIONS INTO THE EVENING AND OVERNIGHT WITH STRONG CONVECTION AND PERIODS OF BRIEF IFR CLOSE TO THE TERMINAL UNTIL AT LEAST 03Z. OVERNIGHT...STILL LOW THREAT OF OCCASIONAL -SHRA/-TSRA WITH UNTIL 06Z-09THEN LOWER CLOUDS SHOULD FINALLY CLEAR BY LATE MORNING SAT AS STRONGER SOUTH WINDS DEVELOP. AT KALS...VFR CONDITIONS EXPECTED THE NEXT 24 HRS LOW CHANCE OF TSRA OVERNIGHT AND THROUGH THE DAY SAT. && .PUB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT FOR COZ058-060-061-082. && SHORT TERM...MOORE LONG TERM...PETERSEN AVIATION...MOORE
Hazardous weather outlook, May 8, 12:09 PM MDT, 4 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1209 PM MDT FRI MAY 8 2015 COZ058>089-093>099-091815- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1209 PM MDT FRI MAY 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE PLAINS EAST OF INTERSTATE 25 THIS AFTERNOON AND EVENING...WITH THE BEST CHANCE FOR SEVERE STORMS OVER EASTERN LAS ANIMAS AND BACACOUNTIES. THE STORMS OVER THE FAR SOUTHEAST PLAINS WILL BE CAPABLE OF PRODUCING A COUPLE OF TORNADOES...ALONG WITH HAIL UP TO GOLFBALL IN SIZE AND WIND GUSTS TO 70 MPH. STORMS FARTHER NORTH ON THE PLAINS WILL LIKELY BE SLIGHTLY WEAKER...ALTHOUGH HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS OF 60 MPH WILL STILL BE POSSIBLE...AND A TORNADO CANNOT BE RULED OUT. OVER THE MOUNTAINS AND REMAINDER OF THE AREA...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AND TONIGHT...WITH LIGHTNING...HAIL UP TO A HALF INCH IN DIAMETER AND BRIEF HEAVY RAIN THE MAIN THREATS. AT HIGH ELEVATIONS...ABOVE 11000 FEET...SNOW WILL OCCUR WITH SEVERAL INCHES OF ACCUMULATION WILL BE POSSIBLE. ANY HEAVY RAIN THAT FALLS OVER THE BURN SCARS OVER THE REGION WILL BE CAPABLE OF PRODUCING FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER MUCH OF THE AREA ON SATURDAY...WITH THE MAIN THREATS BEING LIGHTNING AND GUSTY WINDS. SOME OF THE STRONGER STORMS WILL HAVE TH POTENTIAL TO PRODUCE SMALL HAIL AND LOCALLY HEAVY RAIN. THERE WILL ALSO BE THE POSSIBILITY OF A FEW SEVERE STORMS OVER THE SOUTHEAST PLAINS ON SATURDAY...WITH THE BEST CHANCES PROBABLY EXTENDING FROM EL PASO COUNTY TO KIOWA AND PROWERS COUNTIES. SEVERE STORM THREATS WILL INCLUDE HAIL OF 1 TO 2 INCHES IN DIAMETER AND WIND GUSTS IN EXCESS OF 60 MPH...AND A TORNADO THREAT MAY ALSO DEVELOP. SATURDAY AFTERNOON...SNOW ACCUMULATIONS ARE EXPECTED OVER THE CENTRAL COLORADO MOUNTAINS AND OVER PIKES PEAK. WITH PRECIPITATION CONTINUING SATURDAY NIGHT...AND TEMPERATURES ALOFT COOLING...SNOW ACCUMULATIONS WILL CONTINUE OVER THESE AREAS AND SNOW LEVELS WILL LOWER. SEVERAL INCHES OF ACCUMULATION CAN BE EXPECTED OVER PIKES PEAK AND THE CENTRAL MOUNTAINS. TELLER COUNTY WILL ALSO SEE SOME SNOW ACCUMULATION...WITH A COUPLE TO SEVERAL INCHES POSSIBLE. NORTHERN EL PASO COUNTY COULD SEE 2 TO 4 INCHES OF ACCUMULATION SATURDAY NIGHT. SUNDAY NIGHT...A WEATHER DISTURBANCE MOVING OVER THE AREA COULD BRING MORE SNOW TO THE MOUNTAIN AREAS AND SNOW LEVELS OVERNIGHT COULD LOWER TO AROUND 5500 FEET...BUT THE DISTURBANCE IS FAIRLY QUICK MOVING AND LITTLE ACCUMULATION IS EXPECTED AT LOWER ELEVATIONS. UNSETTLED CONDITIONS EACH DAY WILL MEAN THE CHANCE FOR THUNDERSTORMS EACH DAY MONDAY THROUGH THURSDAY...MAINLY IN THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE AFTER 2 PM ACROSS THE EASTERN PLAINS. 10/88
In the hours before
Special weather statement, May 8, 3:04 PM MDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 304 PM MDT FRI MAY 8 2015 COZ083-085-086-082130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-CANON CITY VICINITY/EASTERN FREMONT COUNTY CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 304 PM MDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUEBLO... SOUTHWESTERN EL PASO AND EAST CENTRAL FREMONT COUNTIES UNTIL 330 PM MDT... AT 304 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PENROSE...OR 18 MILES NORTHWEST OF PUEBLO... MOVING NORTHEAST AT 15 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PENROSE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3828 10497 3836 10510 3853 10490 3843 10475 TIME...MOT...LOC 2104Z 237DEG 11KT 3838 10493 EP
Local storm report, May 8, 3:24 PM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
324 PM MDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 8 SSE BLENDE 38.14N 104.46W
05/08/2015 M1.00 INCH PUEBLO CO TRAINED SPOTTER
&&
KAMLocal storm report, May 8, 3:26 PM MDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
326 PM MDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 PM RAIN 8 NNE COLORADO SPRINGS 38.94N 104.77W
05/08/2015 EL PASO CO AMATEUR RADIO
1.10 INCHES IN 45 MIN
&&
KAMLocal storm report, May 8, 3:47 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
347 PM MDT FRI MAY 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 8 SSE BLENDE 38.14N 104.46W
05/08/2015 M1.75 INCH PUEBLO CO TRAINED SPOTTER
&&
KAMSpecial weather statement, May 8, 3:58 PM MDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 358 PM MDT FRI MAY 8 2015 COZ084>086-082230- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 358 PM MDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO AND SOUTHEASTERN EL PASO COUNTIES UNTIL 430 PM MDT... AT 358 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MIDWAY...OR 17 MILES NORTHWEST OF PUEBLO... MOVING NORTHEAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FOUNTAIN...HANOVER...PINON...MIDWAY AND PUEBLO WEST. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3838 10479 3854 10491 3886 10430 3863 10413 TIME...MOT...LOC 2158Z 234DEG 20KT 3850 10476 LW
Special weather statement, May 8, 4:11 PM MDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 411 PM MDT FRI MAY 8 2015 COZ085-086-082300- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 411 PM MDT FRI MAY 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PUEBLO AND SOUTH CENTRAL EL PASO COUNTIES UNTIL 500 PM MDT... AT 411 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MIDWAY...OR 20 MILES NORTH OF PUEBLO... MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LARGE ACCUMULATIONS OF PEA SIZE HAIL ARE ALSO POSSIBLE. LOCATIONS IMPACTED INCLUDE... SOUTHEASTERN COLORADO SPRINGS...FOUNTAIN...SECURITY-WIDEFIELD... MIDWAY AND HANOVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3844 10478 3851 10488 3878 10469 3861 10443 TIME...MOT...LOC 2211Z 220DEG 15KT 3854 10474 LW
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 6:04 PM MDT | Special Weather Statement | PUB | Huerfano | 56 min |
| May 7, 6:28 PM MDT | Special Weather Statement | PUB | Pueblo | 62 min |
| May 7, 6:43 PM MDT | Special Weather Statement | PUB | Kiowa | 62 min |
| May 7, 7:10 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 65 min |
| May 7, 7:21 PM MDT | Special Weather Statement | PUB | Huerfano | 24 min |
| May 7, 7:46 PM MDT | Special Weather Statement | PUB | Huerfano | 44 min |
| May 7, 8:15 PM MDT | Tornado Warning | PUB | Huerfano, Las Animas | 18 min |
| May 7, 9:08 PM MDT | Winter Storm Watch | PUB | Chaffee, El Paso, Lake, Saguache, Teller | 32 hr |
| May 7, 9:10 PM MDT | Special Weather Statement | PUB | Las Animas | 65 min |
| May 7, 9:31 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas, Otero | 29 min |
| May 7, 10:24 PM MDT | Special Weather Statement | PUB | Prowers | 66 min |
| May 8, 12:27 AM MDT | Special Weather Statement | PUB | Bent | 33 min |
| May 8, 12:32 AM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| May 8, 12:55 AM MDT | Special Weather Statement | PUB | Bent | 35 min |
| May 8, 1:05 AM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| May 8, 6:16 AM MDT | Special Weather Statement | PUB | Teller | 29 min |
| May 8, 6:49 AM MDT | Special Weather Statement | PUB | Teller | 26 min |
| May 8, 7:37 AM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| May 8, 8:55 AM MDT | Special Weather Statement | PUB | El Paso | 35 min |
| May 8, 9:29 AM MDT | Special Weather Statement | PUB | El Paso | 31 min |
| May 8, 10:12 AM MDT | Special Weather Statement | PUB | El Paso | 33 min |
| May 8, 12:50 PM MDT | River Flood Warning | PUB | El Paso | 18 hr |
| May 8, 12:50 PM MDT | River Flood Warning | PUB | El Paso, Otero | 6 days |
| May 8, 1:10 PM MDT | Special Weather Statement | PUB | Pueblo | 35 min |
| May 8, 1:54 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 36 min |
| May 8, 1:58 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 32 min |
| May 8, 2:07 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 23 min |
| May 8, 2:18 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| May 8, 2:26 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 34 min |
| May 8, 2:32 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 28 min |
| May 8, 2:43 PM MDT | Tornado Warning | PUB | Pueblo | 32 min |
| May 8, 2:51 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 24 min |
| May 8, 2:59 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 31 min |
| May 8, 3:04 PM MDT | Special Weather Statement | PUB | Fremont | 26 min |
| May 8, 3:12 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 33 min |
| May 8, 3:13 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 32 min |
| May 8, 3:40 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 35 min |
| May 8, 3:42 PM MDT | Tornado Warning | PUB | Huerfano, Las Animas, Otero, Pueblo | 33 min |
| May 8, 3:58 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| May 8, 4:11 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| May 8, 4:11 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 34 min |
| May 8, 4:12 PM MDT | Tornado Warning | PUB | Las Animas, Otero, Pueblo | 33 min |
| May 8, 4:29 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 61 min |
| May 8, 4:39 PM MDT | Tornado Warning | PUB | Otero, Pueblo | 36 min |
| May 8, 5:14 PM MDT | Special Weather Statement | PUB | Teller | 46 min |
| May 8, 5:28 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 47 min |
| May 8, 5:33 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| May 8, 5:53 PM MDT | Special Weather Statement | PUB | Teller | 67 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.